MathSciNet Relay Station
MathSciNet bibliographic data
MR236951 (38 #5244) 57.50
Atiyah, M. F.; Segal, G. B. The index of elliptic operators. II. Ann. of Math. (2) 87 1968 531–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement